MathSciNet Relay Station
MathSciNet bibliographic data
MR328392 (48 #6734) 35S05 (47G05)
Kumano-go, Hitoshi; Tsutsumi, Chisato Complex powers of hypoelliptic pseudo-differential operators with applications. Osaka J. Math. 10 (1973), 147–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement